# SDR UALA2012082704779

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 68,504 hours, 9,706 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 44
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT SYSTEM STATUS MESSAGE DISPLAY, RESET SYSTEM THREE TIMES, NO HELP.  NEED SDU PCN 583-9200.  REPLACED SDU PER MM, NO STATUS MESSAGE.  FOUND SATCOM LINK TEST NORMAL.
